AUG Repository

On Some Fractional Hardy-Hilbert's Integral Inequalities

Show simple item record Abu Hany, Atta A.K. El-Khatib, Mohammed S. Shourrab, Abbas K. 2019-12-10T11:24:12Z 2019-12-10T11:24:12Z 2019-03
dc.identifier.citation Vol. 6, No. 1, Mar 2019, pp.35-44 en_US
dc.identifier.issn 2519-9277
dc.description.abstract We focus our attention in this article on some recent results regarding Hardy-Hilbert's inequalities. We derive an equivalent form using katugampola Fractional Calculus and introduce new analogs to some Hardy-Hilbert's type inequality. Several special cases are also given. en_US
dc.language.iso en_US en_US
dc.publisher General Letters in Mathematics en_US
dc.subject Katugampola fractional integral; Katugampola fractional derivative; Hardy-Hilbert's inequality; Equiv-alent forms. en_US
dc.title On Some Fractional Hardy-Hilbert's Integral Inequalities en_US
dc.type Article en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account